MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RONYX22526UX
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 05/15/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During the procedure an attempt was made to use one resolute onyx drug eluting stent to treat a severely tortuous and severely calcified lesion with 95% stenosis located in the ostium of the circumflex artery.There was no damage noted to the device packaging.There were no issues noted when removing the device from the hoop.No difficulties were noted when removing the protective sheath.The device was not inspected.Negative prep was performed with no issues.The lesion was wired and pre-dilated.The inflation device remained on neutral pressure during delivery of the device.The device did not pass through a previously deployed stent.Resistance was encountered when advancing the device and excessive force was used during delivery.The device was not kinked and re-straightened during use.The device failed to cross the circumflex artery.It was reported that the stent then dislodged during removal.The stent was crushed against the vessel wall with a different balloon to the delivery system balloon.Patient status is alive with no injury.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7599948
Report Number9612164-2018-01439
Device Sequence Number1623907
Product Code NIQ
UDI-Device Identifier00643169556744
UDI-Public00643169556744
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/09/2020
Device Catalogue NumberRONYX22526UX
Device Lot Number0008946218
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/19/2018
Supplement Date Received by Manufacturer10/03/2018
Initial Report FDA Received Date06/14/2018
Supplement Report FDA Received Date10/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight109